# SDR WTAA950023

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JS5
- Condition: Worn
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAX - FORWARD DOOR WARNING LIGHT ACTIVATED DURING TAXI OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY MAINTENANCE CLEARED DMI BY REPLACING AND ADJUSTING FORWARD DOOR WARNING MICROSWITCH ROLLER.  (Z)
